Sweet syndrome as a manifestation of azathioprine hypersensitivity.
Аннотация
Sweet syndrome is a reactive, sterile, pustular dermatosis that occurs in association with infection, malignancy, or connective tissue disease or in response to the use of certain medications. Sweet syndrome secondary to azathioprine therapy is rarely reported. We describe 3 patients, 2 with inflammatory bowel disease and 1 with myasthenia gravis, who developed febrile pustulosis consistent with Sweet syndrome 1 to 2 weeks after treatment with azathioprine. Antibiotic therapy failed in all patients, but Sweet syndrome resolved with drug withdrawal and prednisone therapy. Because azathioprine is widely used, clinicians should be aware of this adverse reaction.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.